It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Neurontin? Withdrawal probs....

Re: Neurontin? Withdrawal probs....

[ Back to Messages ]

Message

Posted by Leigh Gaffney-Bain on November 06, 2000 at 06:35:32:

In Reply to: Re: Neurontin? Withdrawal probs.... posted by B.Davis on November 04, 2000 at 19:07:13:

: 1) why did your doctor decide to take you off it and start over again at low doses?

because I'm at the max dose that combined with my size, and other meds cannot be increased anymore without being dangerous to my health.

: 2) did the symptom appear immediately when you began to decrease the dose?

yes. Anytime I miss a dose, I get these symptoms:

1. Inability to control body temperature
- body's insides are sweating hot, while the outer skin is icy cold (& visa versa)
- Burning hot from the torso and up, Freezing cold below it (& visa versa)
2. Increased shaking of the body (like before, the RLS resurfaces but it's as if it's worsened)
3. The feeling within that if I don't keep my body moving I'll scream, but then again if I keep moving I'll scream.
4. Mood swings
5. Unwant for sex

Those are the ones I recall, some (the last two) I'm unsure if they are just other meds or the Neurontin

Does this help?

Basically we're trying to remove the Neurontin from my body so that it is no longer dependant. Also by wiping out the Neurontin levels needed in my system, we're hoping to start all over on my Neurontin. And since my body has no need for a large amount, we're hoping it'll respond just as well with the smaller doses.

Did that make sense? If not let me know :)

- Leigh "Withdrawal Gal" Gaffney-Bain

: Thank you

: Bob




Follow Ups




All times are GMT -7. The time now is 12:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!